MathSciNet Relay Station
MathSciNet bibliographic data
MR76245 (17,869f) 62.0X
Chernoff, Herman Large-sample theory: parametric case. Ann. Math. Statist. 27 (1956), 1–22.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement